On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 591-603

Titles123

Création de points périodiques de tous types au voisinage des tores K.A.M.
Marie-Claude Arnaud
Bulletin de la Société mathématique de France 123, number 4 (1995), 591-603
Download this article : PS file / PDF file

Résumé :
Nous montrons dans cet article qu'une partie résiduelle G de l'ensemble des difféomorphismes symplectiques de classe $C^\infty $ d'une variété M vérifie : pour tout f dans G, tout tore lagrangien périodique de période notée $\tau $ sur lequel $f^\tau $ est $C^\infty $ conjuguée à une rotation ergodique est limite de points périodiques de tous types (i.e. ayant une dimension elliptique et une dimension hyperbolique que l'on peut imposer à l'avance).

Abstract:
We prove in this paper that there exists a residual subset G of the set of $C^\infty $ symplectic diffeomorphisms of a manifold M such that : for all f in G, every Lagrangian periodic torus (with period $\tau $) on which $f^\tau $ is conjugated to an ergodic rotation is limit of periodic points of all types (i.e. which have hyperbolic and elliptic dimensions that we can chose).

Class. math. : 58 F 05, 58 F 08, 58 F 22


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique